Radiation From Groove-Backed Antennas With a Gap

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 145
  • Download : 0
The radiation and coupling between two groove-backed antennas is investigated when a gap is present between the ground and antenna. The boundary conditions are used to constitute simultaneous equations for discrete modal coefficients. The characteristics of coupling reduction and radiation are illustrated in terms of antenna geometries.
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Issue Date
2004
Language
English
Article Type
Article
Citation

IEEE ANTENNAS AND WIRELESS PROPAGATION LETTERS, v.3, pp.208 - 210

ISSN
1536-1225
DOI
10.1109/LAWP.2004.834938
URI
http://hdl.handle.net/10203/80423
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0